Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK
In addition to increasing your risk of osteoporosis, steroid medications can weaken your muscles. Staying as active as possible will help you to maintain strong muscles and bones. Weight-bearing activities such as walking, dancing, and running will help your muscles stay strong and healthy. Many people report that these activities make them feel better mentally as well. In fact, there are actually chemicals in your brain triggered by significant exercise (usually about 30 minutes per day) that help you to attain a “natural high.” Your doctor can help you to assess your personal condition and decide on an exercise routine that is best for you. However, you should never put yourself through more than reasonable discomfort when exercising.